apb1176 Posted May 27, 2008 Report Share Posted May 27, 2008 :confused:Hi All,I had been on Luvox for almost 11 years and just recently had to get off (no longer available in the country I am living in). I was diagnosed with OCD in college (purely obsessional, no compulsions) and, despite a few peaks and valleys, generally seemed to be doing ok on the Luvox. Because the medication is no longer available here where I live I was not able to wean myself off properly which led to a couple of weeks worth of withdrawal symptoms (dizziness, lightheaded, etc...) Those symptoms seem to have passed (thank goodness!) but lately I have been feeling very anxious at work and at home. I seem to always feel on edge and I have been very irritable and now have a short temper (not my personality). I have been off the meds for 3 weeks and am wondering if these are typical withdrawal symptoms? I haven't been to a doc in a long while (the country I am in now doesn't require prescriptions) but am going to make an appointment with one recommended by the local US embassy. Is there anyone else out there that has experienced these symptoms? Anyone have any success coming off of Luvox for good?Thanks in advance for all your support!apb1176 Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.